# SDR R61A201607050401

- Difficulty date: July 5, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N120HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000193
- Aircraft time: 23,070 hours, 18,213 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: 17068055405
- Condition: Faulty
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CREW REPORTED THAT THE L1 DOOR WAS SHOWING OPEN.  MAINTENANCE R & R L1 DOOR HARNESS IAW AMM AND OPS CHECKED GOOD.
